# SDR U2RA478DHN008

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNK
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 LBL 27-50, CORROSION ON SHEAR WEB.
